English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic connectivity may explain the evolution of gene regulatory networks

MPS-Authors
/persons/resource/persons97320

Nikoloski,  Z.
Mathematical Modelling and Systems Biology - Nikoloski, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society;

/persons/resource/persons97298

May,  P.
BioinformaticsCIG, Infrastructure Groups and Service Units, Max Planck Institute of Molecular Plant Physiology, Max Planck Society;

/persons/resource/persons97409

Selbig,  J.
BioinformaticsCRG, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Nikoloski, Z., May, P., & Selbig, J. (2010). Algebraic connectivity may explain the evolution of gene regulatory networks. Journal of Theoretical Biology, 267(1), 7-14. doi:10.1016/j.jtbi.2010.07.028.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-238B-1
Abstract
There is no abstract available